# SDR 20010525CW006

- Difficulty date: May 25, 2001
- Submitted: May 25, 2001
- Operation: General aviation
- Aircraft: N5335K
- Make and model: Navion L-17A
- Aircraft serial: NAV42235
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 1455201029
- Condition: Frayed
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF CABLE, FOUND FRAYED SECTION LOCATED AT THE LOWERMOST POINT EXITING THE PULLEY.  PROBABLE CAUSES INCLUDE ENVIRONMENTAL DAMAGE (WHEEL WELL AREA) AND TIME.  AS PART OF ANNUAL, ALL CABLES IN THIS AIRCRAFT WERE BEING REPLACED DUE TO OVERALL AGE AND CONDITION WHEN THIS PROBLEM WAS FOUND.
